Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 2, 2017, 12:09 PM CDT for Kerr County, Texas. It took effect at Apr 2, 2017, 2:10 PM CDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2017, 12:09 PM CDT (17:09 UTC)
- In effect from
- Apr 2, 2017, 2:10 PM CDT
- Expired
- Apr 3, 2017, 8:30 AM CDT
- In force
- 18 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 8.36 ft at Apr 2, 2017, 1:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
125
WGUS44 KEWX 021709
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1209 PM CDT Sun Apr 2 2017
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC265-031109-
/O.NEW.KEWX.FL.W.0008.170402T1910Z-170403T1330Z/
/HNTT2.1.ER.170402T1910Z.170402T2000Z.170403T0130Z.NO/
1209 PM CDT Sun Apr 2 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River at Hunt.
* until Monday morning...or until the warning is cancelled.
* At 11:15 AM Sunday the stage was 8.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to rise to
near 10.5 feet by late this afternoon.The river will fall below flood stage by
this evening.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hunt 10 10 8.1 Sun 11 AM 8.8 8.2 8.1 8.1 8.0
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$1 follow-up statement
524
WGUS84 KEWX 021853
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
153 PM CDT Sun Apr 2 2017
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC265-021923-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-170403T1330Z/
/HNTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
153 PM CDT Sun Apr 2 2017
The flood warning is cancelled for
the Guadalupe River at Hunt.
* At 1:15 PM Sunday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will crest below flood stage at 8.8 feet this evening.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hunt 10 10 8.4 Sun 1 PM 8.4 7.9 7.9 8.0 8.0
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 2, 11:59 AM CDT, 10 minutes earlier.
Area forecast discussion, Apr 2, 11:59 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1159 AM CDT Sun Apr 2 2017 .UPDATE... Have cancelled the Tornado Watch and the Flash Flood Watch for portions of the region as the strong to severe line of storms have passed through with the exception of the coastal plains and northern I-35 areas. As of 12pm, the tornado risk is isolated to the far east Coastal Plains and should diminish over the next hour. Rainfall intensities have fallen off but will hold on the the Flash Flood Watch to match up with area offices and where some ongoing rain remains over saturated grounds. && .SHORT TERM This morning's line of strong to severe storms has weakened over the past hour and has become mostly outflow dominant. A few thunderstorms however are still ongoing along the leading edge and behind the outflow east of I-35. The storms that are on the leading edge or in front of the outflow remain in a favorable environment of shear and instability to be strong and severe with the main threats of hail and damaging straight-line wind. An isolated tornado is still possible but that window is closing quickly as the outflow is nearly through the coastal plains of Texas and shifts towards east Texas. The main mid- and upper-level low remains over west Texas with additional showers near the center. This activity could move across the Hill Country and central Texas later this afternoon and early evening but overall confidence is low to moderate on it holding together. Have dropped rain chances from previous forecast and depending on how great coverage is around the low, the rain chances may need to be lowered further this afternoon. At this time, the Hill Country and areas west remain cool and cloud covered which would not support a second re-invigorated round of storms that some high- resolution models were depicting. Feel the likelihood of more storms is very low. Stay tuned for more information and additional hazard clearing through the early afternoon with a dry and warm extended period. && .PREV DISCUSSION... /ISSUED 819 AM CDT Sun Apr 2 2017/ UPDATE... The forecast has been updated to include the expansion of Tornado Watch #108 to cover areas from Zavala county eastward into the coastal plains. We have also increased rain chances across the I-35 and Highway 57 corridors to the southwest of San Antonio. PREV DISCUSSION... /ISSUED 725 AM CDT Sun Apr 2 2017/ AVIATION.../12Z TAFS/ A severe line of showers and thunderstorms with hail up to 2 inches will move into SAT/SSF around 1330Z, so have TSRA there until 1630Z with IFR-MVFR ceilings and visibilities. Severe wind gusts have not been confirmed as of yet, but gusts may increase as this line matures and daytime heating commences. Although we have not added in wind shear or stronger gusts at the current moment, we will amend as necessary and gusts of at least 30-40 knots seem reasonable with the line passage. The line is not expected to arrive at AUS until closer to 15Z and ending around 17Z, but the showers currently going on around AUS may transition to deep thunderstorms ahead of the line. Thus, we have included the mention of TSRA by 14Z to account for this possibility along with the potential for the line to accelerate a bit as a bowing segment to the west of ERV moves in the direction of AUS. Gusts with this line at AUS may be a bit stronger closer towards 40-50 knots given another hour or so of daytime heating. A tornado is possible with these storms, particularly any cells that develop ahead of the line. VCTS is mentioned through 18-19Z at the I-35 TAF sites to account for uncertainty. Dry air moving into the midlevels should gradually end the more severe shower and thunderstorm threat by early afternoon for the I-35 corridor. Models are trending towards not having additional showers and thunderstorms later tonight, but there is still a low chance some elevated storms may redevelop as the upper level disturbance passes to our north near the OK/TX border. We will continue to monitor this, but for now have left this out of the TAFs based on trends and are just highlighting gusty westerly winds up to 25 knots at all sites. DRT should become VFR later around 16Z, whereas the I-35 corridor should become VFR by early or mid-afternoon. PREV DISCUSSION... /ISSUED 643 AM CDT Sun Apr 2 2017/ UPDATE... We have updated the forecast to include the mention of Tornado Watch #108, which is in effect for the Hill Country and portions of the I-35 corridor until 1 PM today. PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/ SHORT TERM (Today through Monday)... A busy weather pattern is already underway and will continue into the afternoon hours today. Currently, an upper level low pressure system centered over north central Mexico can be seen on water vapor imagery. To the east of this feature, convection continues to develop over the Rio Grande plains and southern Edwards Plateau. Convection is also being enhanced by a surface low just south of Del Rio and cold front edging into the western Hill Country. Severe weather concerns for today include damaging winds, large hail and tornadoes, especially across the Hill Country and I-35 corridor. We currently have an ongoing area of severe storms across portions of the southern Edwards plateau, Rio Grande plains and western Hill Country. With continued warm/moist advection in the low-levels along with increasing lift in the mid and upper levels, the active weather will spread eastward today. In addition, we are already seeing some surface-based development in the warm sector and expect this trend to continue with additional daytime heating. Based on the above, we should see a gradual increase in the severe weather threat across south central Texas today. In addition, concerns are also increasing for heavy rainfall across the Hill Country and portions of the I-35 corridor. We have already seen some impressive totals at Del Rio (almost 5") today and given impressive moist air advection in the low-levels and a very efficient rainfall setup, we have issued a Flash Flood Watch for portions of the Rio Grande plains, southern Edwards Plateau, Hill Country and I-35 corridor today. We should see a decrease in the active weather from west to east by late afternoon. Still, can't rule out some showers and storms across the Hill Country and I-35 corridor north of San Antonio as the center of the upper low passes across the mentioned areas. LONG TERM (Monday Night through Saturday)... The weather pattern for the upcoming work week will be much calmer as southwest to westerly flow aloft prevails. Above normal high temperatures are in store on Tuesday, followed by a weak cold front dropping temperatures down closer to normal on Wednesday and Thursday. A warming trend takes shape for the latter portion of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 56 85 58 87 / 80 10 0 0 - Austin Bergstrom Intl Airport 76 54 84 55 86 / 80 10 0 0 - New Braunfels Muni Airport 77 54 85 55 87 / 70 10 0 0 0 Burnet Muni Airport 68 52 81 54 84 / 50 10 0 0 - Del Rio Intl Airport 67 52 86 57 88 / 20 10 0 0 0 Georgetown Muni Airport 72 55 83 55 85 / 70 10 0 0 - Hondo Muni Airport 76 51 85 54 88 / 40 10 0 0 0 San Marcos Muni Airport 78 54 85 55 87 / 80 10 0 0 - La Grange - Fayette Regional 79 55 84 57 87 / 90 10 0 0 - San Antonio Intl Airport 78 54 85 57 88 / 40 10 0 0 0 Stinson Muni Airport 80 54 85 56 88 / 40 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 PM CDT this afternoon for the following counties: Bastrop...Lee...Williamson. && Mesoscale/Aviation...LH Synoptic/Grids...Allen Public Service/Data Collection...33
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 649 AM CDT Sun Apr 2 2017 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 649 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. An active weather pattern is expected across all of south central Today. Initially, the most active weather will be across the southern Edwards Plateau as a line of storms begins to organize. As this line of storms strengthens and moves east across the Hill Country and I-35 corridor through midday, a combination of large hail, damaging winds and locally heavy rainfall can be expected. In addition, an isolated tornado can not be ruled out. As this line of storms approaches the I-35 corridor Sunday morning, the threat for tornadoes will increase. In addition, rainfall amounts of 1 to 3 inches could bring the potential for localized flooding, especially across those areas that had heavy rains earlier in the week. By early Sunday evening, the severe weather concerns should be on the decrease as the line of storms moves east of the region. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding with the storm system this weekend.
In the hours before
Local storm report, Apr 2, 10:47 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM FLASH FLOOD 1 SSW DEL RIO 29.36N 100.90W
04/02/2017 VAL VERDE TX PUBLIC
VIDEO OF STREET FLOODING IN DOWNTOWN DEL RIO POSTED ON
SOCIAL MEDIA. VIDEO IS TAKEN NEAR THE INTERSECTION OF
MAIN AND GIBBS STREET.
0240 AM FLASH FLOOD DEL RIO 29.38N 100.90W
04/02/2017 VAL VERDE TX LAW ENFORCEMENT
MULTIPLE WATER RESCUES AND VEHICLES STUCK IN WATER
REPORTED AROUND DEL RIO.
0400 AM HAIL 7 NE CAMP WOOD 29.74N 99.93W
04/02/2017 M1.00 INCH UVALDE TX COCORAHS
0623 AM HAIL LEAKEY 29.72N 99.76W
04/02/2017 M2.00 INCH REAL TX BROADCAST MEDIA
0700 AM HEAVY RAIN DEL RIO 29.38N 100.90W
04/02/2017 M4.48 INCH VAL VERDE TX CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 7 AM TODAY
0700 AM HEAVY RAIN 8 NNW DEL RIO 29.48N 100.95W
04/02/2017 M2.85 INCH VAL VERDE TX COCORAHS
24 HOUR TOTAL ENDING AT 7 AM TODAY
0717 AM HAIL 7 N BRACKETTVILLE 29.42N 100.41W
04/02/2017 E0.75 INCH KINNEY TX PUBLIC
0725 AM FLASH FLOOD 10 SW ROCKSPRINGS 29.91N 100.32W
04/02/2017 EDWARDS TX DEPT OF HIGHWAYS
FM 674 CLOSED DUE TO FLOODING
0725 AM TSTM WND DMG INGRAM 30.08N 99.24W
04/02/2017 KERR TX LAW ENFORCEMENT
SHERIFF DEPT REPORTS TREES BLOWN DOWN IN INGRAM
0730 AM TSTM WND DMG 2 S LEAKEY 29.70N 99.76W
04/02/2017 REAL TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED LARGE PECAN TREES BLOWN DOWN
SOUTH OF LEAKEY
0730 AM HAIL KERRVILLE 30.04N 99.14W
04/02/2017 E0.88 INCH KERR TX PUBLIC
PEA AND NICKEL SIZED HAIL
0735 AM TSTM WND DMG 2 N CAMP VERDE 29.91N 99.10W
04/02/2017 KERR TX TRAINED SPOTTER
TREES SNAPPED AND UPROOTED. ROOF DAMAGE
0741 AM HAIL BANDERA 29.72N 99.07W
04/02/2017 E0.50 INCH BANDERA TX PUBLIC
0745 AM HAIL 2 N KERRVILLE 30.07N 99.14W
04/02/2017 E0.25 INCH KERR TX TRAINED SPOTTER
0801 AM TORNADO CENTER POINT 29.93N 99.03W
04/02/2017 KERR TX LAW ENFORCEMENT
STATE TROOPER WITNESSED A BRIEF TORNADO NEAR CENTER
POINT.
0812 AM HAIL COMFORT 29.97N 98.90W
04/02/2017 E0.88 INCH KENDALL TX BROADCAST MEDIA
0846 AM TSTM WND DMG 2 SSW TWIN SISTERS 29.98N 98.41W
04/02/2017 BLANCO TX EMERGENCY MNGR
TREES BLOWN DOWN NEAR HWY 281 AT 473 IN SOUTHERN RURAL
AREA OF BLANCO COUNTY
0852 AM FLASH FLOOD 3 SSW PRADE RANCH 29.90N 99.80W
04/02/2017 REAL TX DEPT OF HIGHWAYS
FM 336 FROM HWY 83 TO HWY 41 CLOSED DUE TO FLOODING
0856 AM HAIL BLANCO 30.10N 98.42W
04/02/2017 M0.50 INCH BLANCO TX LAW ENFORCEMENT
0859 AM TSTM WND DMG 6 W CANYON LAKE DAM 29.88N 98.36W
04/02/2017 COMAL TX TRAINED SPOTTER
STRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM
RADAR.
0904 AM HAIL STARTZVILLE 29.84N 98.27W
04/02/2017 E0.25 INCH COMAL TX TRAINED SPOTTER
0915 AM TSTM WND DMG LAKEWAY 30.37N 97.98W
04/02/2017 TRAVIS TX TRAINED SPOTTER
TREE LIMBS BLOWN DOWN BY ESTIMATED 60 MPH WINDS
0915 AM HAIL DILLEY 28.67N 99.17W
04/02/2017 E0.25 INCH FRIO TX EMERGENCY MNGR
0928 AM TSTM WND DMG 2 NW LAKEWAY 30.38N 98.00W
04/02/2017 TRAVIS TX PUBLIC
LARGE TREES DOWNED IN POINT VENTURE NEAR LAKE TRAVIS.
0929 AM HAIL 5 SSE BEE CAVE 30.24N 97.92W
04/02/2017 E0.88 INCH TRAVIS TX COCORAHS
0930 AM TSTM WND GST ANDERSON MILL 30.45N 97.81W
04/02/2017 E70.00 MPH WILLIAMSON TX PUBLIC
0930 AM FLASH FLOOD 3 NE AMANDA 29.40N 100.62W
04/02/2017 KINNEY TX DEPT OF HIGHWAYS
RM 3008 NORTHEAST OF AMANDA CLOSED DUE TO FLOODING
0930 AM HAIL 7 E DRIPPING SPRINGS 30.20N 97.97W
04/02/2017 E0.25 INCH HAYS TX PUBLIC
PUBLIC REPORT VIA MPING
0930 AM FLASH FLOOD BRACKETTVILLE 29.32N 100.41W
04/02/2017 KINNEY TX DEPT OF HIGHWAYS
RM 2804 NORTHWEST OF BRACKETTVILLE CLOSED DUE TO FLOODING
0933 AM TSTM WND DMG 2 W ANDERSON MILL 30.46N 97.84W
04/02/2017 TRAVIS TX PUBLIC
MPING REPORT OF MINOR WIND DAMAGE SUCH AS SMALL TREE
LIMBS BROKEN
0938 AM TSTM WND GST 1 NNE ANDERSON MILL 30.47N 97.80W
04/02/2017 E60.00 MPH WILLIAMSON TX TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUSTS OF 50 TO 60 MPH
0938 AM HAIL 4 WSW LOST CREEK 30.27N 97.91W
04/02/2017 M1.00 INCH TRAVIS TX TRAINED SPOTTER
0943 AM TSTM WND GST 3 ENE ANDERSON MILL 30.48N 97.76W
04/02/2017 M60.00 MPH WILLIAMSON TX TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUSTS UP TO 60 MPH NEAR PARMER LN
AT RR 620
0949 AM HAIL SAN MARCOS 29.88N 97.93W
04/02/2017 E0.88 INCH HAYS TX TRAINED SPOTTER
DIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND
MCCARTY LN
0949 AM TSTM WND DMG 3 N CEDAR PARK 30.56N 97.84W
04/02/2017 WILLIAMSON TX PUBLIC
PUBLIC REPORT VIA MPING OF TREE BRANCHES BLOWN DOWN
0950 AM TSTM WND DMG 4 NNW SERENADA 30.75N 97.72W
04/02/2017 WILLIAMSON TX PUBLIC
SMALL TREE LIMBS BLOWN DOWN
0950 AM TSTM WND DMG 3 WNW ROUND ROCK 30.53N 97.72W
04/02/2017 WILLIAMSON TX PUBLIC
LARGE TREE LIMBS SNAPPED ALONG HAIRY MAN ROAD IN ROUND
ROCK.
0956 AM HAIL SUN CITY 30.67N 97.71W
04/02/2017 M0.50 INCH WILLIAMSON TX TRAINED SPOTTER
0956 AM HAIL GEORGETOWN 30.65N 97.69W
04/02/2017 M1.00 INCH WILLIAMSON TX PUBLIC
RECEIVED SOCIAL MEDIA PHOTO SHOWING QUARTER SIZED HAIL IN
GEORGETOWN. TIME ESTIMATED FROM RADAR.
&&
CVPSpecial weather statement, Apr 2, 11:25 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1125 AM CDT SUN APR 2 2017
TXZ209-021715-
Fayette TX-
1125 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
1215 PM CDT...
At 1125 AM CDT, Doppler radar was tracking a strong thunderstorm near
La Grange, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
La Grange, Round Top, Swiss Alp, Rutersville, Warrenton, Ledbetter,
Waldeck, Rabbs Prairie, Walhalla, Ammannsville, Mullins Prairie,
Nechanitz and Winedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2975 9690 2986 9699 3011 9686 3011 9685
3016 9679 3014 9677 3014 9674 3008 9663
3006 9662 3004 9662 3000 9659
TIME...MOT...LOC 1625Z 203DEG 26KT 2987 9691
MOLocal storm report, Apr 2, 11:30 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG BOERNE 29.80N 98.74W
04/02/2017 KENDALL TX BROADCAST MEDIA
LARGE METAL BUILDING DESTROYED BY THUNDERSTORM WINDS
&&
CVPLocal storm report, Apr 2, 11:35 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL 4 SW LA GRANGE 29.87N 96.93W
04/02/2017 E0.88 INCH FAYETTE TX COCORAHS
&&
CVPLocal storm report, Apr 2, 11:52 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 3 NE LA GRANGE 29.94N 96.84W
04/02/2017 M1.00 INCH FAYETTE TX TRAINED SPOTTER
&&
CVPLocal storm report, Apr 2, 11:53 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM HAIL 3 NE LA GRANGE 29.94N 96.84W
04/02/2017 M1.00 INCH FAYETTE TX TRAINED SPOTTER
TIME ESTIMATED FROM RADAR
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 1, 7:38 PM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| Apr 1, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| Apr 1, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:46 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 2, 12:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 2, 12:43 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Apr 2, 12:51 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 2, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| Apr 2, 1:32 AM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 6 hr |
| Apr 2, 2:05 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 2, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 32 min |
| Apr 2, 2:57 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 48 min |
| Apr 2, 3:02 AM CDT | River Flood Warning | EWX | Val Verde | 19 hr |
| Apr 2, 3:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| Apr 2, 3:20 AM CDT | Tornado Warning | EWX | Kinney | 25 min |
| Apr 2, 3:33 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 2, 3:47 AM CDT | Tornado Warning | EWX | Edwards | 18 min |
| Apr 2, 3:50 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more | 9 hr |
| Apr 2, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 2, 3:56 AM CDT | Tornado Warning | EWX | Edwards, Real | 34 min |
| Apr 2, 4:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 41 min |
| Apr 2, 4:08 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 37 min |
| Apr 2, 4:14 AM CDT | Tornado Warning | EWX | Edwards | 17 min |
| Apr 2, 4:40 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 3 hr |
| Apr 2, 4:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick | 49 min |
| Apr 2, 4:43 AM CDT | Special Weather Statement | EWX | Edwards, Real | 47 min |
| Apr 2, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 50 min |
| Apr 2, 5:36 AM CDT | Special Weather Statement | EWX | Burnet | 54 min |
| Apr 2, 5:42 AM CDT | Special Weather Statement | EWX | Real | 63 min |
| Apr 2, 5:54 AM CDT | Tornado Warning | EWX | Bandera, Kerr, Real | 30 min |
| Apr 2, 5:57 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Apr 2, 6:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde | 3 hr |
| Apr 2, 6:20 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 55 min |
| Apr 2, 6:28 AM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 2, 6:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 58 min |
| Apr 2, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 63 min |
| Apr 2, 6:55 AM CDT | Special Weather Statement | EWX | Llano | 50 min |
| Apr 2, 6:58 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr | 3 hr |
| Apr 2, 6:59 AM CDT | Tornado Warning | EWX | Kerr | 46 min |
| Apr 2, 7:11 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 64 min |
| Apr 2, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 58 min |
| Apr 2, 7:26 AM CDT | Tornado Warning | EWX | Kendall, Kerr | 30 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 45 min |
| Apr 2, 7:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 2, 7:53 AM CDT | Tornado Warning | EWX | Kendall | 40 min |
| Apr 2, 7:54 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 111 min |
| Apr 2, 7:56 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 19 min |
| Apr 2, 8:01 AM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 2, 8:08 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Gillespie, Kendall | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 47 min |
| Apr 2, 8:19 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 41 min |
| Apr 2, 8:22 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Llano | 53 min |
| Apr 2, 8:27 AM CDT | Tornado Warning | EWX | Blanco, Comal, Kendall | 48 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 40 min |
| Apr 2, 8:58 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Hays, Travis | 47 min |
| Apr 2, 9:04 AM CDT | Areal Flood Advisory | EWX | Real | 116 min |
| Apr 2, 9:20 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 115 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 2, 9:24 AM CDT | Tornado Warning | EWX | Travis, Williamson | 20 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 2, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 58 min |
| Apr 2, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 57 min |
| Apr 2, 9:51 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 114 min |
| Apr 2, 10:06 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 54 min |
| Apr 2, 10:12 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Apr 2, 10:12 AM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| Apr 2, 10:23 AM CDT | Special Weather Statement | EWX | Wilson | 37 min |
| Apr 2, 10:39 AM CDT | Special Weather Statement | EWX | Fayette | 36 min |
| Apr 2, 10:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Apr 2, 11:25 AM CDT | Special Weather Statement | EWX | Fayette | 50 min |
| Apr 2, 11:32 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.